# SDR 2003UALA00526

- Difficulty date: June 30, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 47,638 hours, 7,833 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Collapsed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO MAINTAIN CABIN PRESSURIZATION.     FORWARD EQUIPMENT COOLING FORWARD EXHAUST VALVE DUCT WAS FOUND SMASHED AND THE FORWARD EQUIPMENT COOLING OVERBOARD EXHAUST VALVE HINGE WAS CRACKED. THE DUCT AND VALVE WERE REPLACED.  A FOREIGN OBJECT PENETRATED THE DUCT AND DAMAGED THE VALVE. THE SHOP FINDING OF THE REMOVED VALVE INDICATED THAT THE ACTUATOR OPERATED NORMALLY BUT THE HINGE WAS CRACKED. THAT COULD CAUSE MISALIGNMENT OF THE ACTUATOR DOOR.
